Research Repository

New Inequalities of Hermite-Hadamard Type for GG-Convex Functions

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2018) New Inequalities of Hermite-Hadamard Type for GG-Convex Functions. Indian Journal of Mathematics, 60 (1). 1 - 21. ISSN 0019-5324

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 08 Nov 2018 22:17
Last Modified: 12 Nov 2018 02:59
URI: http://vuir.vu.edu.au/id/eprint/37399
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar